Authors: Stanojević, Bogdana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Extended procedure for computing the values of the membership function of a fuzzy solution to a class of fuzzy linear optimization problems
Journal: Fuzzy Sets and Systems
Volume: 272
Issue: 1
First page: 47
Last page: 59
Issue Date: 1-Jan-2015
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2014.11.002
Abstract: 
In 1994, Chanas and Kuchta suggested one approach to determine the membership function of a fuzzy solution to the fuzzy linear optimization problem with fuzzy coefficients in the objective function, based on computing the sum of lengths of certain intervals. In 2012, Dempe and Ruziyeva introduced a methodology for realizing Chanas and Kuchta's idea, and derived explicit formulas for computing the endpoints of the suggested intervals in the particular case of triangular fuzzy numbers. The purpose of this paper is to extend Dempe and Ruziyeva's approach by handling the possible degeneracy of basic feasible solutions, and derive new formulas for computing the values of the membership function. The special example considered by Dempe and Ruziyeva is again used to illustrate the relevance of the extended solving procedure and new formulas.
Keywords: Bi-objective optimization | Fuzzy mathematical programming | Linear optimization | Membership function | Pareto optimal solution
Publisher: Elsevier
Project: Optimization of Distributive and Reverse Flows in Logistic Systems 

Show full item record

SCOPUSTM   
Citations

4
checked on Jan 30, 2023

Page view(s)

19
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.